Divisibility in the Chow group of zero-cycles on a singular surface
K-theory - Strasbourg, 1992, Astérisque, no. 226 (1994), pp. 371-409.
@incollection{AST_1994__226__371_0,
     author = {Pedrini, Claudio and Weibel, Charles},
     title = {Divisibility in the {Chow} group of zero-cycles on a singular surface},
     booktitle = {$K$-theory - Strasbourg, 1992},
     series = {Ast\'erisque},
     pages = {371--409},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {226},
     year = {1994},
     zbl = {0827.14003},
     language = {en},
     url = {http://archive.numdam.org/item/AST_1994__226__371_0/}
}
TY  - CHAP
AU  - Pedrini, Claudio
AU  - Weibel, Charles
TI  - Divisibility in the Chow group of zero-cycles on a singular surface
BT  - $K$-theory - Strasbourg, 1992
AU  - Collectif
T3  - Astérisque
PY  - 1994
SP  - 371
EP  - 409
IS  - 226
PB  - Société mathématique de France
UR  - http://archive.numdam.org/item/AST_1994__226__371_0/
LA  - en
ID  - AST_1994__226__371_0
ER  - 
%0 Book Section
%A Pedrini, Claudio
%A Weibel, Charles
%T Divisibility in the Chow group of zero-cycles on a singular surface
%B $K$-theory - Strasbourg, 1992
%A Collectif
%S Astérisque
%D 1994
%P 371-409
%N 226
%I Société mathématique de France
%U http://archive.numdam.org/item/AST_1994__226__371_0/
%G en
%F AST_1994__226__371_0
Pedrini, Claudio; Weibel, Charles. Divisibility in the Chow group of zero-cycles on a singular surface, in $K$-theory - Strasbourg, 1992, Astérisque, no. 226 (1994), pp. 371-409. http://archive.numdam.org/item/AST_1994__226__371_0/

[B1] S. Bloch, K 2 and algebraic cycles, Ann. of Math. 99 (1974), 349-379. | DOI | Zbl

[B2] S. Bloch, Lectures on algebraic cycles, Duke University Press, Durham, 1980. | Zbl

[B3] S. Bloch, Torsion algebraic cycles, K 2 , and Brauer groups of function fields, Lecture Notes in Math. 844 (1981), Springer-Verlag | Zbl

[BG] K. Brown and S. Gersten, Algebraic K-Theory as generalized sheaf cohomology, Lectures Notes in Math. 341 (1973), Springer-Verlag, 266-292. | Zbl

[BKL] S. Bloch, A. Kas and D. Liebermann, Zero cycles on surfaces with p g =0, Comp. Math. 99 (1976), 135-145. | EuDML | Numdam | Zbl

[BO] S. Bloch and A. Ogus, Gersten's Conjecture and the homology of schemes, Ann. Sci. École Norm. Sup. (Paris) 7 (1974), 181-202. | DOI | EuDML | Numdam | Zbl

[BV1] L. Barbieri-Viale, Cohomology theories and algebraic cycles on singular varieties, AMS Contemp. Math. 126 (1992), 197-217. | DOI | Zbl

[BV2] L. Barbieri-Viale, Zero-cycles on singular varieties : Torsion and Bloch's Formula, J. Pure Applied Alg. 78 (1992), 1-13. | DOI | Zbl

[C] A. Collino, Torsion in the Chow group of codimension two : the case of varieties with isolated singularities, J. Pure Applied Alg. 34 (1984), 147-153. | DOI | Zbl

[Com] A. Comessatti, Sulle varietá abeliane reali I, Ann. Mat. Pura Appl. 2 (1924), 27-71. | JFM

[Cox] D. Cox, The étale homotopy type of varieties over 𝐑, Proc. AMS 76 (1979), 17-22. | Zbl

[CT-I] J.-L. Colliot-Thélène and F. Ischebeck, L'équivalence rationelle sur les cycles de dimension zéro des variétés algébriques réelles, C.R. Acad. Sci. (Paris) 292 (1981), 723-725. | Zbl

[CT-P] J.-L. Colliot-Thélène and R. Parimala, Real components of algebraic varieties and étale cohomology, Invent. Math. 101 (1990), 81-99. | DOI | EuDML | Zbl

[CT-R] J.-L. Colliot-Thélène and W. Raskind, K 2 -cohomology and the second Chow group, Math. Ann. 270 (1985), 165-199. | DOI | EuDML | Zbl

[CT-R91] J.-L. Colliot-Thélène and W. Raskind, Groupe de Chow de codimension deux des variétés définies sur un corps de nombres : un théorème de finitude pour la torsion, Invent. Math. 105 (1991), 221-245. | DOI | EuDML | Zbl

[CT-S] J.-L. Colliot-Thélène and C. Scheiderer, Zero-cycles and cohomology on real algebraic varieties, preprint, 1993. | Zbl

J.-L. Colliot-Thélène and C. Scheiderer Results summarized in two talks given by Colliot-Thélène at Oberwolfach : Étale Kohomologie und klassische Kohomologie reeller algebraischer Varietäten (June 15, 1990)

J.-L. Colliot-Thélène and C. Scheiderer Zero-cycles and cohomology of real algebraic varieties (May 12, 1993). | Zbl

[G] O. Gabber, K-theory of Henselian local rings and Henselian pairs, AMS Contemp. Math 126 (1992), 59-70. | DOI | Zbl

[Gil] H. Gillet, On the K-theory of surfaces with multiple curves and a conjecture of Bloch, Duke Math. J. 51 (1984), 195-233. | DOI | Zbl

[GilRR] H. Gillet, Riemann-Roch theorems for higher algebraic K-theory, Advances in Math. 40 (1981), 203-289. | DOI | Zbl

[Gr] A. Grothendieck, Classes des Faisceaux et Théorème de Riemann Roch, Lectures Notes in Math 225 (SGA 6 exp. 0), Springer-Verlag, 1971. | Zbl

[Gray] D. Grayson, Universal exactness in Algebraic K-Theory, J. Pure Applied Alg. 36 (1985), 139-141. | DOI | Zbl

[GW] S. Geller and C. Weibel, K 1 (A,B,I), J. reine angew. Math. 342 (1983), 12-34. | EuDML | Zbl

[H] R. Hartshorne, Residues and Duality, Lectures Notes in Math. 20, Springer Verlag, 1966. | EuDML | Zbl

[Hoob] R. Hoobler, Etale cohomology of geometric local rings in Galois cohomology, in preparation.

[J] J. Jouanolou, Cohomologie de quelques schémas classiques et théorie cohomologique des classes de Chern, Lectures Notes in Math 589 (SGA 5 exp. VII), Springer-Verlag, 282-350 | Zbl

[Kn] M. Knebusch, On algebraic curves over real closed fields I, Math. Zeit. 150 (1976), 49-69. | DOI | EuDML | Zbl

[L1] M. Levine, Bloch's formula for singular surfaces, Topology 24 (1985), 165-174. | DOI | Zbl

[L2] M. Levine, Zero-cycles and K-theory on singular surfaces, Proc. Symp. Pure Appl. Math. 46 (1987), AMS, 451-462. | DOI | Zbl

[LW] M. Levine and C. Weibel, Zero cycles and complete intersections on singular varieties, J. reine angew. Math. 359 (1985), 106-120. | EuDML | Zbl

[MS] A. Merkurjev and A. Suslin, K-Cohomology of Severi-Brauer varieties and the norm residue homomorphism (in Russian), Izv. Akad. Nauk. USSR 46 (1982), 1011-1046 | Zbl

[MS] A. Merkurjev and A. Suslin, K-Cohomology of Severi-Brauer varieties and the norm residue homomorphism (in Russian), Math. USSR Izvestiya 21 (1983), 307-340. | DOI | Zbl

[MSw] M. P. Murthy and R. Swan, Vector bundles over affine surfaces, Invent. Math. 36 (1976) 125-165. | DOI | EuDML | Zbl

[Mum] D. Mumford, Abelian Varieties, Oxford Univ. Press, 1970. | Zbl

[N1] Y. Nisnevich, The completely decomposed topology on schemes and associated descent spectral sequences in Algebraic K-Theory, in Algebraic K-Theory : connections with Geometry and Topology, NATO ASI series C, vol. 279 (1989), Kluwer, 241-341. | Zbl

[N2] Y. Nisnevich, Some new cohomological descriptions of the Chow group of Algebraic cycles and the coniveau filtration, preprint (1990).

[P] C. Pedrini, On the K 0 of certain polynomial extensions, Lectures Notes in Math. 342 (1973), Springer-Verlag, 92-108. | Zbl

[PW1] C. Pedrini and C. Weibel, K-Theory and Chow groups of singular Varieties, AMS Contemp. Math. 55, part I (1986), 339-370. | DOI | Zbl

[PW2] C. Pedrini and C. Weibel, Invariants of Real Curves, Rend. Sem. Mat. Politecnico Torino 49, 2 (1991), 139-173. (AGCA-1990) | Zbl

[Q] D. Quillen, Higher Algebraic K-theory I, Lectures Notes in Math. 341, Springer-Verlag, 1973. | Zbl

[R] A. Roitman, The torsion of the group of 0-cycles modulo rational equivalence, Annals Math. 111 (1980), 553-569. | DOI | Zbl

[Sai] S. Saito, Cycle map on torsion cycles of codimension 2, Invent. Math. 106 (1991), 443-460. | DOI | EuDML | Zbl

[Sch] C. Scheiderer, A remark on the paper by J.-L. Colliot-Thélène and R. Parimala, preprint (February 1990).

[SGA4] M. Artin, A. Grothendieck and J.-L. Verdier, Théorie des topos et cohomologie étale des schémas, Tome 3, Lecture Notes in Math. 305, Springer-Verlag, 1973.

[Shek] V. V. Shekhtman, Algebraic K-theory and characteristic classes, Us-pekhi Mat. Nauk 33 (1978), 239-240 | Zbl

[Shek] V. V. Shekhtman, Algebraic K-theory and characteristic classes, Russian Math. Surveys 33 (1978), 259-260. | DOI | Zbl

[Soulé] C. Soulé, K-théorie des anneaux d'entiers de corps de nombres et cohomologie étale, Invent. Math. 55 (1979), 251-295. | DOI | EuDML | Zbl

[Suslin] A. Suslin, Torsion in K 2 of fields, K-theory 1 (1987), 5-30. | DOI | Zbl

[TT] R. Thomason and T. Trobaugh, Higher Algebraic K-Theory of Schemes and Derived Categories, Progress in Math. 88 (1990), Birkauser, 247-435.

[W1] C. Weibel, Mayer-Vietoris sequences and mod pK-theory, Lecture Notes in Math. 966 (1983), Springer-Verlag. | MR | Zbl

[W2] C. Weibel, K-theory of 1-dimensional schemes, AMS Contemp. Math. 55, Part II (1986), 811-818.

[W3] C. Weibel, Étale chern classes at the prime 2, in Algebraic K-theory and Algebraic Topology, NATO ASI series C, vol. 407 (1993), Kluwer Press, 249-286.

[W4] C. Weibel, A Brown-Gersten spectral sequence for the K-theory of varieties with isolated singularities, Adv. Math. 73 (1989), 192-203.

[W5] C. Weibel, Complete intersection points on affine varieties, Comm. in Algebra 12 (1981), 3011-3051.

[Whd] G. Weichold, Ueber symmetrische Riemann'sche Fläschen und die Periodicitätsmoduln der zugehörigen Abel'schen Normalintegrale erster Gattung, Zeitschrift f. Math. und Phys. 28 (1883), 321-351.

[Witt] E. Witt, Zerlegung reellem algebraischer Funktionen in Quadrate. Schiefkörper über reellen Functionenkörper, J. reine angew. Math. 171 (1934), 4-11.